de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Strong Robustness of Randomized Rumor Spreading Protocols

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44338

Doerr,  Benjamin
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Doerr, B., Huber, A., & Levavi, A. (2013). Strong Robustness of Randomized Rumor Spreading Protocols. Discrete Applied Mathematics, 161(6), 778-793. doi:10.1016/j.dam.2012.10.014.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-3C31-F
Abstract
There is no abstract available